# SDR ASOA2014030510063

- Difficulty date: February 10, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CRACKED APPROX 0.70" LONG AT BS 280.8.  REPAIRED IAW SRM 51-42-06.  REPAIRED IAW SNIEO 601R-31522.
